# SDR UALA2012021400866

- Difficulty date: February 13, 2012
- Submitted: February 16, 2012
- Operation: Air carrier
- Aircraft: N432UA
- Make and model: Airbus A320-232
- Aircraft serial: 587
- Aircraft time: 55,025 hours, 20,578 cycles
- Engine: Iae V2527A5
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D31517113
- Condition: Unsecure
- Location: R2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 RT MED SLIDE FOUND SAFETY WIRE ON PAC-BOARD MECHANISM BROKEN.  SLIDE UNRAVELED FROM PAC-BOARD.  REPLACED NR 2 RT SLIDE.
